# SDR CA090924009

- Difficulty date: September 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,545 hours
- Engine: Pwa PT6A65B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 481
- Condition: Failed
- Location: Hyd Powerpack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH GEAR WAS SELECTED DOWN, HYDRAULIC POWERPACK FAILED. GEAR HAD TO BE MANUALLY EXTENDED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. UPON INSPECTION IT WAS FOUND THAT THE ELECTRIC MOTOR THAT DRIVES THE HYDRAULIC PUMP HAD FAILED DUE TO INTERNAL SHORT. MOTOR WAS REPLACED. (TC# 20090924009)
